# SDR UIEA2018012300106

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,496 hours, 17,522 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C10854
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  REPLACED THE BATTERY CHARGER IAW AMM 24-31-02, AND TROUBLESHOT IAW FIM.
